# SDR DALA2024082608459

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 55,143 hours, 28,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT TRACK CLOSING PLATE DAMAGED.   INSTALLED NEW CLOSING PLATE ON RT WING INBD SLAT REF A319 AMM 27 -84-69. A/C OK FOR SVC.
